A fixed point theorem in symplectic geometry

J. Moser Courant Institute of Matematical Sciences, New York University

TBD mathscidoc:1701.331532

Acta Mathematica, 141, (1), 17-34, 1977.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 43 ]
@inproceedings{j.1977a,
  title={A fixed point theorem in symplectic geometry},
  author={J. Moser},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246438349241},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={17-34},
  year={1977},
}
J. Moser. A fixed point theorem in symplectic geometry. 1977. Vol. 141. In Acta Mathematica. pp.17-34. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246438349241.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved